Blood Thinner (Anticoagulant)

This page contains the most recent discussion threads pertaining to Blood Thinner (Anticoagulant), as well as a list of all of the drugs falling within this category.


Blood Thinner (Anticoagulant) Overview

Anticoagulants, commonly referred to as blood thinners, are chemical substances that prevent or reduce coagulation of blood, prolonging the clotting time. Some of them occur naturally in blood-eating animals such as leeches and mosquitoes, where they help keep the bite area unclotted long enough for the animal to obtain some blood. As a class of medications, anticoagulants are used in therapy for thrombotic disorders. Oral anticoagulants (OACs) are taken by many people in pill or tablet form,...

Read more Blood Thinner (Anticoagulant) Details
Article is from Wikipedia. All text is available under the terms of the GFDL (GNU Free Documentation License). Source: en.wikipedia.org/wiki/Anticoagulant

Recent Blood Thinner (Anticoagulant) Forums: RSS Feed

plavix and flexeril

I'm s/p stroke and taking plavix. Can I take flexeril for my back pain? ## Hello, Gigi! How are you? I didn't find any problems or interactions listed between them, but with your medical history, I wouldn't suggest taking the Flexeril unless your doctor has said it is safe for you to do so. The FDA lists its typical side effects as possibly including nausea, dizziness, headache and dry mouth. Is there anything else I can help with? ## I just read on google not to take Flexaril and plavix too many dangerous side effects!

Updated in Plavix
Extreme fatigue on Xarelto

Hello, Hope someone can help. I've been hitting a wall of fatigue everyday about 1pm to the point where I need to take a 2 hour nap when my daughter is napping and its painful to wake up even after that. I take Xarelto everyday with dinner to treat a DVT. I've been on it 4 months. Is this a known side effect? I tested my theory when I started to realize this began after taking Xarelto and skipped a dose one evening. The following day I didn't need a nap and didnt have that same debilitating exhaustion. I'm only 34 this is no time to be this tired after a full nights sleep! It feels like a crash, an unnatural exhaustion. Thanks! ## Hi! Sorry about the problem that you're having. Unfortunately, I haven't been able to find a lot of side effect information on this dr...

Updated in Xarelto
warfarin rebound ?

I want to quit warfarin due to potential and actual bleeding . Had a two day nose bleed and still going. I was given warfarin because of afib. since then ( 9 months ) i have controlled my afib pretty well. I will see my doctor soon to get his input but wondering if I will experience any rebound or withdrawal effect ? I am also on lisinopril and Amdolopine will it affect these meds if and when I quit warfarin..

Updated in Warfarin
any new info about eliquis

Anyone have Spinal Stenosis and taking this anticoagulant? I have been on it for 4 years now and have never felt right now the symptoms of the stenosis are much worse. Burning sensations in Good of fingers. Feet burning. Back of neck feels like boiling water has been poured down it. Sleep is very disturbed. Passing loads of urine. She changed despite scan showing all is well. Feeling very hot when it's minus 5 Tinnitus. These are just a few symptoms and I am not a hypochondriac they are very real temperature is 37.4 Bloods were only recently done as I had to beg for them I am told they are all within normal limits.

Updated in Eliquis
Eliquis causing weight gain and tiredness?

Hi, my name is Laura and I just started taking eliquis about 2 1/2 months ago and I have gained 21 pounds which is highly unusual for me. Usually my weight remains steady. I have also been incredibly tired all day long which makes work next to impossible. As well as not having any energy to spend with my children. I am only 30, and was put on eliquis due to having a second pe and cumaden not being an efficient way to control my blood. Is it possible the eliquis is causing these problems? My Dr. Just blows them off when I talk to him. It is very frustrating. ## Hello, Laura! How are you? Yes, you are not the first person to report experiencing such side effects from this medication and the FDA does report that they are possible. You may also experience headache, dizziness, easy bruising ...

Updated in Eliquis
Side effects after switching from Xarelto to Eliquis

Since switching from xarelto to eliquis two years ago, I have been experiencing extreme bouts of sluggishness, itching and hives. Is that normal? ## I was switched to Eliquis low twice daily dose after 9 months on 20mg once daily Xarelto as i wanted to come off blood thinners altogether but specialist felt i was candidate for repeat blood clots due to age and other health factors. Dreadful experience - only on Eliquis 3 days before side effects of intense pins and needles all over body, pounding head, made me stop them. Back to Xarelto at specialist's insistence. Lesser side effects on Xarelto but still unhappy with feelings of weakness in legs, muddled thinking, loss of balance. Finally stopped Xarelto last month (my choice, not specialist's) and have slowly regained balance an...

Updated in Xarelto
SWITCHED FROM XARELTO TO ELIQUIS

My mom was switched from Xarelto to Eliquis (2.5mg x 2 daily) 4 days ago. Since then, she has experienced itchy eyes, runny nose, trouble sleeping and heavy phlegm at night. Is there a connection? Or is it a cold? ## Hello, Jack! How is your mom doing? Yes, the FDA does list those as being possible side effects of Eliquis, she may also experience nausea, dizziness, headache, and easy bruising. That's not to say she may not also have a cold, though. Is there anything else I can help with? ## I just switched also 2 weeks ago and having the very same side effects. ## Thanks, Verwon. Since then, the symptoms have gone away. Her MD mentioned it could be just transitional. ## Hi Janet, I hope your feeling better. My mom's symptoms seem to have passed. Best to you, Jack. ## What can yo...

Updated in Eliquis
Xarelto side effects. (tinnitus and more)

Hello to anyone interested. I have been taking Xarelto for 3 months. 20mg once a day for DVT and P.E's post knee replacement. Started searching for possible effects of the drug and have found that many people seem to have similar side effects to mine. First surprise was sudden nose bleeds. Was warned that I may get a rash or itches, and I certainly do. Bruising for no apparent reason also and increased back pain (although to be fair I do have severe spinal issues) but probably the most annoying thing is very loud ringing in my ears (tinnitus), more so in one side. I'm pretty sure that we are not just imagining this stuff folks, and for those professionals that downplay the tinnitus, it is no joke! It is making life quite difficult. Head aches (some quite severe) are also a probl...

Updated in Xarelto
Eliquis hair loss tired or weakness rash on arms

I've been taking Eliquis for 6 months I have lost any energy I might have had I had a rash on both arms and my hair has just started falling out my doctor says I am on nothing that would cause this ## Hello, Robert! How are you? Actually, both the NIH and the FDA lists everything you've mentioned as being possible side effects of this medication. You may also experience nausea, dizziness, headache, increased risk of bleeding, and easy bruising. Sadly, doctor's don't always know all the possible side effects of most medications, because they do not study such information as much as a pharmacist, and some others in various medical fields. What type of doctor are you seeing? Is it a specialist, or just a regular PCP? ## I'm seeing a heart specialist because I had AFib I...

Updated in Eliquis
Not bleeding or bruising while on Eliquis

I have been on Eliquis for 4 months. I have had several blood tests and have not bled afterwards and I had no bruising at all. I have always bruised after blood tests. I am very concerned. Has anyone else had this experience? ## I've been on it for just over a month and I'm the same - no bleeding or bruising at all. ## Same here in the beginning. But 9 months in i now bruise very easily ## Hello tomline618, As much as I want to say that it's because you had extremely skilled medical professionals working on your blood tests it seems that this is fairly common in the early stages of administering Eliquis. Other users on the website have had similar experiences and say that from 6 months forward it typically the bruising gets worse. If you get past that point and you are still...

Updated in Eliquis

Blood Thinner (Anticoagulant) Medications (74 results)




Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 February 2019.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA